# SDR DALA2021072004076

- Difficulty date: July 15, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 64,073 hours, 8,395 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Lt Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3314 -DIV- TO DUB DUE TO AN ELECTRICAL ODOR IN THE AFT LEFT CABIN. CORRECTIVE ACTION: FOUND FLOOR COVERING DAMAGED AT 4L DOOR HEATED FLOOR PANEL. REPLACED FLOOR PANEL HEATERS 39DS, 41DS AND 111DS. REPLACED FLOOR COVERING.(7886898)
